Alert archive / Indiana / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 41, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at May 7, 2023, 2:42 AM EDT for Hamilton County, Madison County, Tipton County, Indiana. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 7, 2023, 2:42 AM EDT (06:42 UTC)
- Expired
- May 7, 2023, 3:30 AM EDT
- In force
- 48 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Hamilton County, IN, Madison County, IN, Tipton County, IN
The radar
The Indianapolis radar (KIND), 72 km from the middle of the area, began a volume at 06:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 6.7 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1709 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
679 WUUS53 KIND 070642 SVRIND INC057-095-159-070730- /O.NEW.KIND.SV.W.0041.230507T0642Z-230507T0730Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Indianapolis IN 242 AM EDT Sun May 7 2023 The National Weather Service in Indianapolis has issued a * Severe Thunderstorm Warning for... Northern Madison County in central Indiana... Northeastern Hamilton County in central Indiana... Southeastern Tipton County in central Indiana... * Until 330 AM EDT. * At 241 AM EDT, a severe thunderstorm was located near Tipton, or 17 miles northwest of Anderson, moving east at 30 mph. HAZARD...Half dollar size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. * This severe thunderstorm will be near... Elwood around 255 AM EDT. Other locations in the path of this severe thunderstorm include Frankton, Orestes, Alexandria and Summitville. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4015 8558 4014 8604 4028 8606 4038 8558 TIME...MOT...LOC 0641Z 260DEG 27KT 4022 8598 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...1.25 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...<50 MPH $$ Nield
4 follow-up statements
747 WWUS53 KIND 070655 SVSIND Severe Weather Statement National Weather Service Indianapolis IN 255 AM EDT Sun May 7 2023 INC057-095-159-070730- /O.CON.KIND.SV.W.0041.000000T0000Z-230507T0730Z/ Madison IN-Hamilton IN-Tipton IN- 255 AM EDT Sun May 7 2023 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM EDT FOR NORTHERN MADISON...NORTHEASTERN HAMILTON AND SOUTHEASTERN TIPTON COUNTIES... At 255 AM EDT, a severe thunderstorm was located over Elwood, or 13 miles northwest of Anderson, moving east at 30 mph. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. Locations impacted include... Frankton, Orestes, Alexandria and Summitville. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4014 8594 4030 8597 4038 8558 4015 8558 TIME...MOT...LOC 0655Z 259DEG 27KT 4024 8585 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...1.00 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...<50 MPH $$ Nield
516 WWUS53 KIND 070709 SVSIND Severe Weather Statement National Weather Service Indianapolis IN 309 AM EDT Sun May 7 2023 INC057-095-159-070730- /O.CON.KIND.SV.W.0041.000000T0000Z-230507T0730Z/ Madison IN-Hamilton IN-Tipton IN- 309 AM EDT Sun May 7 2023 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM EDT FOR NORTHERN MADISON...NORTHEASTERN HAMILTON AND SOUTHEASTERN TIPTON COUNTIES... At 309 AM EDT, a severe thunderstorm was located near Alexandria, or 9 miles northwest of Anderson, moving east at 30 mph. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. Locations impacted include... Anderson, Elwood, Alexandria, Frankton, Summitville and Orestes. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4014 8594 4030 8597 4038 8558 4015 8558 TIME...MOT...LOC 0709Z 262DEG 24KT 4022 8576 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...1.00 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...<50 MPH $$ Nield
460
WWUS53 KIND 070717
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
317 AM EDT Sun May 7 2023
INC057-159-070726-
/O.CAN.KIND.SV.W.0041.000000T0000Z-230507T0730Z/
Hamilton IN-Tipton IN-
317 AM EDT Sun May 7 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HAMILTON AND
SOUTHEASTERN TIPTON COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4015 8558 4014 8586 4032 8586 4038 8558
TIME...MOT...LOC 0716Z 259DEG 20KT 4027 8573
$$
INC095-070730-
/O.CON.KIND.SV.W.0041.000000T0000Z-230507T0730Z/
Madison IN-
317 AM EDT Sun May 7 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM EDT
FOR NORTHERN MADISON COUNTY...
At 316 AM EDT, a severe thunderstorm was located near Alexandria, or
11 miles southwest of Fairmount, moving east at 25 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Anderson, Elwood, Alexandria, Frankton, Summitville and Orestes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4015 8558 4014 8586 4032 8586 4038 8558
TIME...MOT...LOC 0716Z 259DEG 20KT 4027 8573
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
Nield559
WWUS53 KIND 070724
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
324 AM EDT Sun May 7 2023
INC095-070734-
/O.EXP.KIND.SV.W.0041.000000T0000Z-230507T0730Z/
Madison IN-
324 AM EDT Sun May 7 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MADISON COUNTY WILL
EXPIRE AT 330 AM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small hail
and heavy rain are still possible with this thunderstorm.
LAT...LON 4015 8558 4014 8586 4032 8586 4038 8558
TIME...MOT...LOC 0724Z 260DEG 27KT 4028 8567
$$
NieldWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 2:05 AM EDT, 37 minutes earlier.
Area forecast discussion, May 7, 2:05 AM EDT, 37 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 205 AM EDT Sun May 7 2023 .Short Term...(Today and tonight) Issued at 205 AM EDT Sun May 7 2023 Near-term concerns are with convection developing within warm/moist advection regime early this morning. Convergence at the nose of low- level jet, and veering wind profile with the low level jet advecting in moisture are the driving force in an otherwise nebulous pattern beneath mean ridging. Thunderstorms over Illinois are organizing into an MCS with KILX radar showing maturing rear inflow jet and cold pool. This line will continue to expand within the warm/moist and unstable regime downstream into central Indiana. In its wake, mesoscale subsidence should preclude additional convection at least through the morning. During the afternoon, divergent low-level flow and absence of trigger to initial additional convection should keep coverage limited at most. However, upstream shortwave trough and synoptic boundary will likely cause convection during the peak diurnal cycle which will then have a good chance of consolidating an growing upscale eventually moving into Indiana during the evening/overnight. The environment into our area will be sufficiently moist and unstable with sufficient deep shear to interact with established cold pools and maintain any established MCSs. So, we have relatively high probabilities for this period. Details with placement and timing are not yet clear and refinements to the forecast will likely be needed. It's worth noting that convective allowing models can struggle with representing timing in these weakly forced scenarios that are driven largely by cold pool character/maturity and MCS propagation. && .Long Term...(Monday through Saturday) Issued at 205 AM EDT Sun May 7 2023 Our thinking for next week has changed little so we have included the previous forecast discussion below. There should be a relative minimum in convection during the daytime Monday, with continued moist/unstable air mass and stronger forcing for ascent into Monday night for another round of convection. So we have tried to add some temporal detail in probability fields to show greater confidence for rain/storms then. Thereafter, relatively pronounced shortwave should pass to our north and shove a more stable continental air mass into the area for Tuesday. Previous forecast discussion: Weak northwesterly flow will continue to develop into the work week with additional low confidence potentials for storm complexes Monday and Monday night. The cap looks weaker Monday which may interact with the Sunday night outflow boundary to allow for storms during the daytime hours Monday and possibly again during the overnight hours. Current thoughts on the Monday storms would be that the best chance for severe would be if storms fire during the afternoon with the southeastern counties looking to be where the best chance for surface convergence associated with the remnant boundary will be in place. Lesser chances for storms are expected for Tuesday as conditions begin to flip, but there remains a lot of uncertainty as to how things Monday would impact weather for Tuesday. Above normal temperatures are expected through the period, but clouds may end up keeping conditions closer to normal at times. Wednesday Through Saturday. Forecast confidence Wednesday into the weekend begins to increase as the weather pattern becomes more synoptically driven. Weak high pressure will be in place on Wednesday with drying aloft allowing for the skies to clear from the last few days of occasional storms. By Thursday a closed low will eject from eastern Colorado and begin to track to the northeast with modest Gulf flow into the lower Ohio Valley. It's possible a weak storm complex could form Thursday night, but think the better chances for any impact from that will be further south. By Saturday a cold front associated with the aforementioned low pressure system will approach the area with increasing chances for precipitation. && .Aviation...(06Z TAF Issuance) Issued at 118 AM EDT Sun May 7 2023 Impacts: * Thunderstorms occasionally impacting terminals through 13z and possibly again late today into Sunday night * MVFR ceilings likely through the morning. Discussion: Scattered thunderstorms may impact terminals in the near term, with the most confident window of impact occurring with upstream thunderstorm complex in Illinois that will move through during the predawn hours. Thunderstorm timing and coverage confidence decreases thereafter, but there should be a lull until late Sunday/Sunday night. MVFR ceilings will become common early morning through at least midday. && .IND WATCHES/WARNINGS/ADVISORIES... None. && Short Term...BRB Long Term...BRB Aviation...BRB
Hazardous weather outlook, May 7, 2:24 AM EDT, 18 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 224 AM EDT Sun May 7 2023 INZ021-028>031-035>049-051>057-060>065-067>072-080630- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 224 AM EDT Sun May 7 2023 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Thunderstorms will impact portions of central Indiana through the morning hours. Isolated severe storms are possible, with large hail and damaging winds. Storm movement will be toward the southeast at around 30 to 40 mph. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Thunderstorm chances continue Monday and Monday night. Severe storms are possible during this period. Thunderstorm chances could return Friday and Saturday. .SPOTTER INFORMATION STATEMENT... Spotter reports of hail or wind damage would be helpful. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Local storm report, May 7, 1:24 AM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
124 AM EDT SUN MAY 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 PM HAIL COVINGTON 40.14N 87.39W
05/06/2023 M2.25 INCH FOUNTAIN IN PUBLIC
RELAYED BY BROADCAST MEDIA.
&&Special weather statement, May 7, 1:47 AM EDT, 55 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
147 AM EDT Sun May 7 2023
INZ037-039-046-047-070630-
Hendricks IN-Boone IN-Hamilton IN-Marion IN-
147 AM EDT Sun May 7 2023
...A strong thunderstorm will impact portions of northeastern
Hendricks, northern Marion, southeastern Boone and southern Hamilton
Counties through 230 AM EDT...
At 146 AM EDT, Doppler radar was tracking a strong thunderstorm near
Brownsburg, or 12 miles northwest of Indianapolis, moving east at 30
mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
This strong thunderstorm will be near...
Zionsville and Speedway around 155 AM EDT.
Other locations in the path of this storm include Carmel, Fishers,
Indianapolis and Lawrence.
This includes the following highways...
Interstate 65 between mile markers 113 and 129.
Interstate 69 between mile markers 200 and 209.
Interstate 70 between mile markers 83 and 93.
Interstate 74 between mile markers 64 and 73.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4003 8593 3987 8594 3987 8595 3978 8595
3978 8643 3993 8643
TIME...MOT...LOC 0546Z 262DEG 25KT 3989 8633
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
NieldLocal storm report, May 7, 1:48 AM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
148 AM EDT SUN MAY 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0137 AM HAIL 1 WSW LEBANON 40.05N 86.49W
05/07/2023 U1.00 INCH BOONE IN PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
&&Local storm report, May 7, 1:55 AM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
155 AM EDT SUN MAY 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0153 AM HAIL 4 SE ELIZAVILLE 40.09N 86.31W
05/07/2023 E1.00 INCH BOONE IN TRAINED SPOTTER
HAIL UP TO QUARTER SIZE FALLING AT A RAPID
RATE.
&&Special weather statement, May 7, 2:03 AM EDT, 39 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
203 AM EDT Sun May 7 2023
INZ031-038-040-070700-
Howard IN-Tipton IN-Madison IN-
203 AM EDT Sun May 7 2023
...Strong thunderstorms will impact portions of northern Madison,
eastern Howard and Tipton Counties through 300 AM EDT...
At 203 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northeast of Kokomo to near Tipton.
Movement was east at 30 mph.
HAZARD...Pea size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Windfall, Elwood and Alexandria.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4038 8586 4038 8558 4023 8558 4022 8624
4026 8624 4056 8613 4057 8587
TIME...MOT...LOC 0603Z 260DEG 24KT 4056 8605 4023 8613
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH
NieldSpecial weather statement, May 7, 2:21 AM EDT, 21 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
221 AM EDT Sun May 7 2023
INZ039-040-047-048-070715-
Madison IN-Hancock IN-Hamilton IN-Marion IN-
221 AM EDT Sun May 7 2023
...A strong thunderstorm will impact portions of southern Madison,
Hancock, eastern Marion and southeastern Hamilton Counties through
315 AM EDT...
At 221 AM EDT, Doppler radar was tracking a strong thunderstorm over
Lawrence, or 9 miles northeast of Indianapolis, moving east at 30
mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Greenfield.
This includes the following highways...
Interstate 69 between mile markers 200 and 205.
Interstate 70 between mile markers 86 and 112.
Interstate 74 between mile markers 93 and 98.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3987 8560 3979 8560 3978 8563 3970 8563
3970 8595 3969 8595 3969 8609 3994 8613
4002 8558 3987 8558
TIME...MOT...LOC 0621Z 260DEG 25KT 3983 8597
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
NieldThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 11:21 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Vermillion, Warren | 39 min |
| May 6, 11:45 PM EDT | Special Weather Statement | IND | Montgomery | 60 min |
| May 6, 11:58 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Tippecanoe, Warren | 7 min |
| May 7, 12:11 AM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Montgomery | 24 min |
| May 7, 12:13 AM EDT | Special Weather Statement | IND | Putnam | 32 min |
| May 7, 12:45 AM EDT | Special Weather Statement | IND | Boone | 45 min |
| May 7, 1:21 AM EDT | Severe Thunderstorm Warning | IND | Boone | 39 min |
| May 7, 1:47 AM EDT | Special Weather Statement | IND | Marion | 43 min |
| May 7, 1:51 AM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Hendricks, Marion | 22 min |
| May 7, 2:03 AM EDT | Special Weather Statement | IND | Howard, Tipton | 57 min |
| May 7, 2:21 AM EDT | Special Weather Statement | IND | Hancock | 54 min |
| May 7, 3:06 AM EDT | Special Weather Statement | IND | Decatur, Rush | 54 min |
| May 7, 3:11 AM EDT | Special Weather Statement | IND | Fountain, Montgomery, Parke, Putnam, Tippecanoe, Vermillion and 2 more | 64 min |
| May 7, 3:26 AM EDT | Special Weather Statement | IND | Henry | 64 min |
| May 7, 3:29 AM EDT | Special Weather Statement | IND | Delaware, Madison, Randolph | 76 min |
| May 7, 3:55 AM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Montgomery, Tippecanoe | 23 min |
| May 7, 4:21 AM EDT | Special Weather Statement | IND | Boone, Hamilton, Hancock, Hendricks, Madison, Marion | 54 min |
| May 7, 4:23 AM EDT | Special Weather Statement | IND | Morgan, Putnam | 67 min |
| May 7, 4:42 AM EDT | Special Weather Statement | IND | Randolph | 63 min |
| May 7, 5:18 AM EDT | Special Weather Statement | IND | Bartholomew, Brown, Decatur, Hancock, Jackson, Jennings and 2 more | 72 min |
| May 7, 6:38 AM EDT | Special Weather Statement | IND | Clay, Owen, Vigo | 52 min |
| May 7, 7:20 AM EDT | Special Weather Statement | IND | Daviess, Greene, Lawrence, Martin, Monroe, Sullivan | 40 min |
| May 7, 7:49 AM EDT | Areal Flood Advisory | IND | Greene, Lawrence, Monroe, Owen | 3 hr |
| May 7, 8:03 AM EDT | Special Weather Statement | IND | Jackson, Lawrence | 42 min |
| May 7, 5:14 PM EDT | Special Weather Statement | IND | Knox | 31 min |
| May 7, 6:15 PM EDT | Special Weather Statement | IND | Martin | 45 min |
| May 7, 6:39 PM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Owen, Sullivan | 36 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.